Equimultiple deformations of isolated singularities

Research output: Contribution to journalArticlepeer-review


We study equimultiple deformations of isolated hypersurface singularities, introduce a blow-up equivalence of singular points, which is intermediate between topological and analytic ones, and give numerical sufficient conditions for the blow-up versality of the equimultiple deformation of a singularity or multisingularity induced by the space of algebraic hyper-surfaces of a given degree. For singular points, which become Newton nondegenerate after one blowing up, we prove that the space of algebraic hypersurfaces of a given degree induces all the equimultiple deformations (up to the blow-up equivalence) which are stable with respect to removing monomials lying above the Newton diagrams. This is a generalization of a theorem by B. Chevallier.

Original languageEnglish
Pages (from-to)293-315
Number of pages23
JournalIsrael Journal of Mathematics
StatePublished - 2001


Dive into the research topics of 'Equimultiple deformations of isolated singularities'. Together they form a unique fingerprint.

Cite this